# SDR DALA2014092105214

- Difficulty date: September 20, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 39,958 hours, 20,331 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FORWARD GALLEY OVEN HAD SMOKE COMING FROM BOTH VENTS WITH DISTINCT ODOR OF ELECTRIC FIRE.  OVEN WAS ON BUT NOT HEATING AT THE TIME THEN SHUT ITSELF OFF.   REMOVED AND REPLACED THE OVEN .
